Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Side effect of oxycodone - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
Doctor :   hi
Doctor :   how can i help you
User :   Hi doc. a couple days ago, i took 40mg of oxycodone. and i'm still feeling sick and drowsy.
Doctor :   ok
User :   is this effects from oxycone still?
User :   oxycodone*
Doctor :   yes
Doctor :   how many tablets u took
Doctor :   For Administrative and health purposes, Please fill these details -Age: Gender: Occupation: Location: Marital Status: Dependents: Yes/ No
User :   18 male. i took 8 tablets of 5mg.
Doctor :   k
User :   why would i still be feeling the effects 3 days after?
Doctor :   did u consume alcohol as well?
User :   no.
Doctor :   it is becoz of the drug action
User :   how long would you think, the oxycodone will be effecting my body for?
Doctor :   it will take 24 hours for 80% of drug to be eliminated
Doctor :   so u will have this effect for sometime
Doctor :   until all the drug is eliminated from body
Doctor :   anything else u want to ask
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service

User :   sorry doc. had a couple more questions for you
Doctor :   sure please go ahead
User :   with almost everything i've done, i've been able to feel effects long after it was suppossed to wear off
Doctor :   u need to consult a physician in that case
Doctor :   dont consume any alcohol
Doctor :   if these symptoms persists
Doctor :   also never consume alcohol when u take this drug
Doctor :   it will be fatal
Doctor :   r u able to follow
User :   if you mean follow what you are saying, then yes. dont drink alcohol.
User :   umm....the symptoms of having the effects longer than i'm supposed to.
Doctor :   yes
User :   what could that be leading towards?
User :   like a sickness?
Doctor :   u might get hooked up
Doctor :   to the drug
User :   i mean is there something wrong with my body, that would make me feel effects of something long after it was supposed to wear off?
Doctor :   it vaires from person to person
Doctor :   if the problem persists
Doctor :   u can consult the physician
Doctor :   once the drug is eliminated from body
Doctor :   the effects will wash out
Doctor :   wear out

User :   alright thanks doc
Doctor :   have u filled the feedback form i have sent you
Doctor :   ur welcome
User :   i think thats all the questions i have for now. thanks again. and yes i just filled it out
Doctor :   good nite
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor